# SDR ASAA0854074

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,951 hours, 2,065 cycles
- Engine: Ge CFM567B24
- Engine time: 6,951 hours, 2,065 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 6,951 hours, 2,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL CONSUMPTION OVER THE LIMIT ACFT RESTRICTED FROM ETOPS SERVICE UNTIL OIL CONSUMPTION IS LOWER THAN THE LIMIT GROUNDED YES. ACCOMPLISHED ETOPS INSPECTION PER AMM 71-71-00-21-999 & NO LEAKS NOTED ALSO ACCOMPLISHED OIL DRAIN & VENTS LEAK INSPECTION PER AMM 71-00-00-700-823 F00 NO LEAKS NOTED AFTER ENGINE RUN FOUND OIL TANK OVERSERVICED BY APPROX 1.5 QTS DRAINED TO FULL LIMIT.  OVERSERVICING APPEARS TO BE THE CAUSE OF HIGH OIL CONSUMPTION DATA ACFT RESTRICTED FROM ETOPS SERVICE UNTIL OIL CONSUMPTION IS BELOW THE LIMITS.  STATED NR 1 ENG. OIL CONSUMPTION LOWERED TO 0.14. A/C NR 1 ENG.  CLEARED FOR ETOPS SERVICE. DEFERRAL HAS BEEN REMOVED.
